# SDR R61A20131221282

- Difficulty date: December 2, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 16,181 hours, 12,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17087560001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, INTERCOSTAL CORRODED AFT OF FRAME 86 BETWEEN STRINGERS 27-28R.  MX R & R INTERCOSTAL AND ANGLE COMMON TO INTERCOSTAL IAW SRM 51-41-00, 51-41-01, 51-41-02, 51-31-00.
